# SDR ASAA2025043057939

- Difficulty date: April 30, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,655 hours, 9,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810260
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL DELAME P/N 144A5810-260. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO MAIN CABIN FLOOR PANEL P/N 144A5810-260 IAW ASA B737-900ER SRM 53-00-50-2R-4.
